# SDR DXTA2025122906297

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 10,288 hours, 8,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED ALL EMER LIGHTS INTERMITTENTLY FLICKERING. OBSERVED ALL EMER LIGHTS REMAINING ON FOR 20+ MINUTES WHEN SWITCH IN ARM POSITION. POWERED THE PLANE AND CHARGED THE EMERGENCY LIGHTS AND OPS CHECKED THE EMERGENCY LIGHTS IAW EMB-505 AMM 33-52-01. OPS CHECK GOOD, NOTED NO DISCREPANCIES WITH THE SYSTEM. DISCONNECTED AND RECONNECTED BOTH EMERGENCY BATTERIES IAW EMB-505 AMM 33-52-01/400. / NO DEFECTS NOTED.
